MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH MENISCAL REPAIR DEVICE CURVED; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERSTITCH MENISCAL REPAIR DEVICE CURVED; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 110024773
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in france.Visual evaluation was completed and found that the device was fractured.Fracture analysis has been previously analyzed where bending overload was identified as the mode of failure.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, the anchor had come out of the patient after implanting.No patient consequences were reported as a result of the event.Product was later returned and identified to have a fractured needle.Attempts have been made and no further information has been provided.

Brand Name
JUGGERSTITCH MENISCAL REPAIR DEVICE CURVED
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24402001
Report Number0001825034-2026-00399
Device Sequence Number18574537
Product Code MBI
UDI-Device Identifier00880304690073
UDI-Public(01)00880304690073(17)260818(10)486750
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Catalogue Number110024773
Device Lot Number486750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexUnknown